# SDR SWAA012508

- Difficulty date: September 8, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 31,563 hours, 29,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND TWO EEPLS INOP AT OVERWING EXIT.  SECURED WIRES PER MM.
